# SDR AALA2019032059017

- Difficulty date: March 13, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,881 hours, 22,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L4 DOOR LOWER SILL THRESHOLD AT FRAME 68.  REPAIRED THE THRESHOLD IAW SRM 53-41-14-3000-001.
